# SDR SWIA20230628505

- Difficulty date: May 5, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 43,123 hours, 36,610 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERIOR SKIN AT FS265 BETWEEN STGR26L-STGR25L     (C-CHECK RO 6/25/2023)    REPAIRED  EXTERIOR SKIN AT FS265 BETWEEN STGR26L-STGR25L REF REO 601R-53-11-3867 REV -- DATED 2023-06-06. COMPLIED WITH 51-900-1003-SKY AND PRESSURE CHECKS GOOD . SEE CONTINUATION CARD FOR DETAILS
